LaBunna, it is so good to hear from you. I remember your struggles well. Please accept my sincere condolences on the loss of your mother.
I'm so glad that your hubby is doing well. So he no longer has to take steroids? I was under the impression that a transplant patient (any type of transplant) remained on them for life. That would present a problem for me, as I have a really bad reaction to steroids. Right now, I'm stable. However, I have been told that if the cancer returns in my remaining left lobe, I would then need a transplant.
Your post is going to bring hope to so many. We don't hear back too often from those who have already gotten transplants. I think it's good for those going through the dark times now to know that there is hope for a new life.
You take care of yourself and don't be a stranger!
Steriods were very short term.... but horrible.
I couldn't live here if he were on them long term. They alter a person's personality to the WORST!
LaBunna, sooooooo good to hear from you and thanks for giving us such encouragement , going through this is the most difficult thing I have ever been through and you tell it like it is! My condolences to you for the loss of your mother.
Thank you both,
Judith and Lucy
It has been weird.............
Thanks for addressing the steroids, LaBunna. I only took prednisone once and had a psychotic reaction to it (hallucinations--both visual and auditory; couldn't sleep for days; felt like their were bugs biting me under my skin) and had to go to the ER. They gave me Thorazine for a week to "bring me down" from the pred. It was like a bad drug trip. I haven't had good experiences with other steroids, either...usually bleeding.
Thanks again for letting us know what is "on the other side!"